İnsomnia worsened

Postby desperate788 » Fri Dec 04, 2020 10:20 pm

i Wonder why, i was sleeping well by meds
Last edited by desperate788 on Fri Dec 04, 2020 10:21 pm, edited 1 time in total.
User avatar
desperate788
Super Member
 
Posts: 40636
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 93


#1

Postby desperate788 » Fri Dec 04, 2020 10:21 pm

Phone typo topic should be insomnia worsened
User avatar
desperate788
Super Member
 
Posts: 40636
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 93

#2

Postby desperate788 » Fri Dec 04, 2020 10:21 pm

corrected
User avatar
desperate788
Super Member
 
Posts: 40636
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 93

#3

Postby desperate788 » Fri Dec 04, 2020 10:23 pm

did i deterioriate or when i slept well was an illusion?
User avatar
desperate788
Super Member
 
Posts: 40636
Joined: Tue May 13, 2008 3:39 pm
Likes Received: 93

#4

Postby Prycejosh1987 » Fri Dec 11, 2020 3:30 pm

It is a temporary thing, your body relied on the medication to sleep. Naturally mental health drugs, jet-lag the body and make us feel more tired and overweight then usual. If you are changing dosage or you stop taking mental health drugs, it will take weeks for the body to adjust.
Prycejosh1987
Full Member
 
Posts: 198
Joined: Thu Dec 10, 2020 5:05 pm
Likes Received: 3



  • Similar Topics
    Replies
    Views
    Last post

Return to Depression